# SDR C2XZ99CL072

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pc Board
- Part number: 1293640919
- Condition: Failed
- Location: Autofeather Sys
- Part time: 4,993 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3056 - THE CREW REPORTED THE 'AFX DISABLE' LIGHT REMAINED ILLUMINATED UP TO 15,000 FEET.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE PC BOARD, AND PERFORMED OPERATIONAL CHECKS OF THE AUTOFEATHER SYSTEM IAW BEECHCRAFT MM 61-21-00.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (X)
